# SDR O2GA2015051580101

- Difficulty date: May 11, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Beech B300
- Aircraft serial: FL884
- Aircraft time: 783 hours, 640 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 1019700931
- Condition: Separated
- Location: Cabin
- Part time: 783 hours, 640 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER LEVELING OFF AT FL 260 & COMMENCING THE CRUISE PHASE OF FLIGHT,  PAXS REPORTED A BURNING SMELL POSSIBLY COMING FROM THE VENTS IN THE CABIN.  AT THE SAME TIME THE, RT BLEED FAIL, ANNUNCIATOR LIGHT ILLUMINATED.  AN EMER LANDING WAS DECLARED & THE ACFT RETURNED WITHOUT INCIDENT.  TROUBLE SHOT & FOUND A SEPARATED DUCT ON THE FLAPPER VLV ASSEMBLY UNDER CABIN FLOOR.  THE HEAT FROM THE SEPARATED DUCT CAUSED THE BLEED SENSE LINE TO FAIL.  SECURED THE SEPARATED DUCT & REPLACED THE BLEED AIR SENSE LINE.  SYS OPERATIONAL CHECK WAS GOOD. ACFT WAS RETURNED TO SERVICE.
